# SDR NACA20130221029

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE HAS CORROSION ON IT BETWEEN BS 907 - BS 927 S19R.  REPLACED STRINGER SPLICE BETWEEN STA 907-927 STR 19 IAW B737 SRM REV 105 CHAPTER 51-10-1 PARAGRAPH 7 AND CHAPTER 51-30-02.
